# SDR CALA2019100541688

- Difficulty date: October 1, 2019
- Submitted: October 5, 2019
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 62,740 hours, 23,556 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A1150
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR BEAM UPPER SURFACE SPOTS OF CORROSION AT STA 344 REF AAR N/R 99848112 REPAIRED FWD MAIN CABIN WAT AREA FLOOR BEAM STA 344 LBL 10 TO RBL 10 I.A.W B737 SRM 53-10-51 REPAIR 9 ADD EMP:V901698
